# SDR REXA98049

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325PX
- Make and model: Saab SF340A
- Aircraft serial: 340A051
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Condition: Dirty
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INTAKE OFF AND ON.  CLEANED ALL INTAKE CANNON PLUGS.  PERFORMED GROUND RUN.  COULD NOT DUPLICATE DISC.  (M)
